MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD. IMMULITE 2000 CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD. IMMULITE 2000 CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Model Number IMMULITE 2000 CMV IGG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls were acceptable at the time of processing.Siemens is investigating.
 
Event or Problem Description
The customer contacted siemens and reported that a false negative cytomegalovirus igg (cmv igg) result was obtained on a patient sample on an immulite 2000 xpi system using immulite 2000 cmv igg reagent.The erroneous result was reported to the physician(s) and was questioned.A frozen aliquot of the same sample was rerun for cmv igg on (b(6) 2025, recovering positive.The positive result was confirmed on a non-siemens analyzer.The sample was recollected on (b)(6) 2025 and returned another positive result.The positive results were considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous cmv igg result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00224 on 29-dec-2025.Additional information (15-jan-2026): siemens' investigation of the provided control file indicates that the controls measured on (b)(6) 2025 , for both levels each have at least one measurement that is out of the range.Analysis of the main database showed that prior to the concerned time point, the control values were within the acceptable range.Control measurements on (b)(6) 2025 and (b)(6) 2025 are for both levels within range.It is stated that monthly decontamination and water tests were performed on the following dates: (b)(6) 2025 ; (b)(6) 2025 ; (b)(6) 2025 ; (b)(6) 2025 ; (b)(6) 2025 ; (b)(6) 2025 and (b)(6) 2025 , and all provided water tests were acceptable.The following provided adjustments were completed successfully: for lot 377: (b)(6) 2025 and (b)(6) 2025.For lot 378: (b)(6) 2025 and (b)(6) 2025.The measurement on (b)(6) 2025 was made with immulite 2000 cmv igg reagent kit lot 377, and the measurements on (b)(6) 2025 and (b)(6) 2025 were made with kit lot 378.The error log is inconspicuous at the time of measurement.During the review of the spy file from (b)(6) 2025 , sample id (b)(4), could be located and examined, but the obtained result of 0.23 could not be verified, because the spy files contain no result data.The same applies to the spy file from (b)(6) 2025 and sample id (b)(4) , which was also found and reviewed and showed no irregularities.The available data provide no indication as to what caused the false-negative result.A general product issue was not identified.Historical search for the last 2 years showed no additional complaints about a false negative cmv igg result with lot 377.The lot number, expiration date, and primary udi in section d4 were updated to the reflect the information for lot 377 of the immulite 2000 cmv igg reagent.The investigation findings and investigation conclusions codes in section h6 were updated per the additional information.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
IMMULITE 2000 CMV IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD.
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD.
uk registration #: 3002806944
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key23912744
Report Number1219913-2025-00224
Device Sequence Number9039137
Product Code LFZ
UDI-Device Identifier00630414961231
UDI-Public(01)00630414961231(10)377(17)250917
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2025
Device Model NumberIMMULITE 2000 CMV IGG
Device Catalogue Number10381309
Device Lot Number377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale